Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 33, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 25, 2010, 10:17 PM CDT for Butler County, Franklin County, Wright County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2010, 10:17 PM CDT (03:17 UTC)
- Expired
- Jun 26, 2010, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, IA, Franklin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:14 PM CDT | HEAVY RAIN 0 | Clarion, IA | THE WRIGHT COUNTY SHERIFFS OFFICE REPORTS HIGHWAY 3 EAST AND WEST OF CLARION BEGINNING TO FLOOD ALONG WITH COUNTY ROAD K NORTH OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1350 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.6
The text
As transmitted, in the capitals the NWS used until 2016.
830 WGUS53 KDMX 260317 FFWDMX IAC023-069-197-260930- /O.NEW.KDMX.FF.W.0033.100626T0317Z-100626T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1017 PM CDT FRI JUN 25 2010 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... BUTLER COUNTY IN NORTH CENTRAL IOWA... FRANKLIN COUNTY IN NORTH CENTRAL IOWA... WRIGHT COUNTY IN NORTH CENTRAL IOWA... * UNTIL 430 AM CDT SATURDAY * AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF INTENSE THUNDERSTORMS WITH VERY HEAVY RAINFALL SPREADING ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN IS LIKELY IN A 60 TO 90 MINUTE TIMEFRAME. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ALLISON...APLINGTON...BELMOND...CLARION...CLARKSVILLE...EAGLE GROVE...GREENE...HAMPTON...PARKERSBURG...SHEFFIELD AND SHELL ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4256 9398 4291 9397 4291 9257 4256 9256 $$
3 follow-up statements
783 WGUS73 KDMX 260415 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1115 PM CDT FRI JUN 25 2010 IAC023-069-197-260930- /O.CON.KDMX.FF.W.0033.000000T0000Z-100626T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER IA-WRIGHT IA-FRANKLIN IA- 1115 PM CDT FRI JUN 25 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FRANKLIN...WRIGHT AND BUTLER COUNTIES UNTIL 430 AM CDT... AT 1113 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY RAINFALL WAS CAUSING STREET FLOODING IN CLARION. HIGHWAY 3 WAS BEGINNING TO FLOOD BOTH EAST AND WEST OF TOWN. COUNTY ROAD K NORTH OF CLARION WAS BEGINNING TO FLOOD. THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA WILL PRODUCE ANOTHER HALF INCH TO INCH OF RAINFALL IN THE NEXT HOUR. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... ALLISON...APLINGTON...BELMOND...CLARION...CLARKSVILLE...EAGLE GROVE...GREENE...HAMPTON...PARKERSBURG...SHEFFIELD AND SHELL ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4256 9398 4291 9397 4291 9257 4256 9256 $$
859 WGUS73 KDMX 260834 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 334 AM CDT SAT JUN 26 2010 IAC023-069-197-260930- /O.CON.KDMX.FF.W.0033.000000T0000Z-100626T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER IA-WRIGHT IA-FRANKLIN IA- 334 AM CDT SAT JUN 26 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FRANKLIN...WRIGHT AND BUTLER COUNTIES UNTIL 430 AM CDT... AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA FRIDAY EVENING AND EARLY SATURDAY MORNING. RADAR ESTIMATES INDICATED THAT ANYWHERE FROM ONE TO FOUR INCHES OF RAIN MAY HAVE FALLEN OVER SECTIONS OF WRIGHT COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...ALLISON...APLINGTON...BELMOND...CLARION...CLARKSVILLE...EAG LE GROVE...GREENE...HAMPTON...PARKERSBURG...SHEFFIELD AND SHELL ROCK. SOME STREAMS AFFECTED INCLUDE OTTER CREEK...LITTLE EAGLE CREEK...EAGLE CREEK...WHITE FOX CREEK...AND SMALLER TRIBUTARIES OF THE BOONE RIVER...ALL IN WRIGHT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4256 9398 4291 9397 4291 9257 4256 9256 $$ SMALL
240 WGUS73 KDMX 260923 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 423 AM CDT SAT JUN 26 2010 IAC023-069-197-260936- /O.EXP.KDMX.FF.W.0033.000000T0000Z-100626T0930Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER IA-WRIGHT IA-FRANKLIN IA- 423 AM CDT SAT JUN 26 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR FRANKLIN...WRIGHT AND BUTLER COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. RECENT CALLS TO LOCAL LAW ENFORCEMENT INDICATE NO REPORTS OF FLOODING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. ADDITIONAL HEAVY RAINS MAY OCCUR LATER THIS MORNING HOWEVER...AND ESPECIALLY TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT THAT INCLUDES FRANKLIN...WRIGHT AND BUTLER COUNTIES. LAT...LON 4256 9398 4291 9397 4291 9257 4256 9256 $$ SMALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 6:35 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 25, 6:35 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 635 PM CDT FRI JUN 25 2010 .SHORT TERM /TODAY/... FORECAST FOR TONIGHT IS HEAVILY DICTATED BY CONVECTIVE EVOLUTION OF THUNDERSTORMS EXPECTED TO DEVELOP TO OUR NORTH LATER THIS AFTERNOON. A WEAK SURFACE LOW IS DRIFTING SLOWLY EASTWARD BETWEEN PIERRE AND ABERDEEN...WITH A STATIONARY SURFACE BOUNDARY EXTENDING ENE ACROSS SOUTHERN/CENTRAL MN OVER INTO NW WISC. A MID-LEVEL SHORTWAVE IS APPROACHING THESE AREAS FROM THE WEST WHILE IN THE LOWER LEVELS SOUTHERLY FLOW IS LEADING TO RAPID DESTABILIZATION ACROSS THE REGION SOUTH OF THE AFOREMENTIONED BOUNDARY. 70S SFC DEWPTS HAVE SURGED FROM SOUTHERN KS EARLIER THIS MORNING INTO THE IA/SDAK/MN REGION AS OF EARLY THIS AFTERNOON. HOWEVER...STRONG CAPPING REMAINS IN PLACE ACROSS OUR AREA WITH CU FIELD/STORM DEVELOPMENT CURRENTLY LIMITED TO AREAS NEAR THE BOUNDARY WELL TO OUR NORTH. EXPECT THAT LATER THIS AFTERNOON AS THE SHORTWAVE APPROACHES THE CAP WILL WEAKEN AND STORMS WILL DEVELOP RAPIDLY FROM EASTERN SDAK INTO MN. INITIALLY THIS CONVECTION SHOULD MOVE EAST OR ESE IN THE MEAN FLOW BUT THEN EXPECT IT WILL TURN MORE SE TOWARD THE GREATER INSTABILITY THIS EVENING INTO TONIGHT. SPC IS MAINTAINING A SLIGHT RISK OF SEVERE WEATHER ACROSS ABOUT OUR NORTHERN HALF WITH A MODERATE RISK IN OUR FAR NORTHERN TIER OR TWO OF COUNTIES. HAVE UPDATED POPS TONIGHT TO REFLECT THINKING ABOVE AND HAVE INCLUDED SEVERE WORDING ROUGHLY ALONG/NORTH OF HWY 20 THIS EVENING AS FURTHER SOUTH THE POTENTIAL APPEARS LIMITED BY WEAKER BULK SHEAR AND A LIKELY LATER ARRIVAL TIME. THERE IS STILL CONSIDERABLE UNCERTAINTY REGARDING HOW FAR SOUTH THE STORMS WILL PENETRATE OUR AREA...BUT IT APPEARS INCREASINGLY LIKELY THAT AREAS FROM AROUND CLARION TO MARSHALLTOWN TO TAMA COULD SEE SOME STORMS IF THEY DO INDEED MAKE THAT TURN TO THE SOUTHEAST. TIMING OF THE STORMS IS ALSO DIFFICULT TO DETERMINE AT THIS TIME BUT MOST LIKELY WINDOW APPEARS TO BE FROM AROUND 00Z IN OUR FAR N/NW TO AROUND 06Z IN OUR E/NE. OTHER THAN CONVECTIVE ELEMENTS FEW CHANGES MADE TO GRIDS/FORECAST FOR TONIGHT. .LONG TERM /TONIGHT THROUGH TUESDAY/... SHORT TERM HRRR/WRF/NAM SUGGEST QUIET SATURDAY MORNING BEHIND CONVECTIVE SYSTEM TONIGHT AND HAVE KEPT POPS NIL BEFORE MIDDAY. WILL SEE INSTABILITY INCREASE RAPIDLY BY AFTERNOON WITH DEEP LAYER SHEAR BEST IN NORTHERN IA CLOSEST TO THE WESTERLIES. ANTICIPATE INITIAL DEVELOPMENT NEAR THE IA/MN BORDER BY LATE AFTERNOON WITH ALL MODES OF SEVERE WEATHER POSSIBLE AT THAT TIME. SOME CONCERN WITH HYDRO AS WELL AS FORCING WILL CONTINUE IN THAT AREA THROUGH THE NIGHT WITH MODERATE LOW LEVEL FLOW POINTING INTO THE STATE. NOT UNTIL THE FRONT/SHORT WAVE ARRIVE EARLY SUNDAY MORNING WILL THE PCPN MOVE IN BODY ACRS THE STATE AND OUT OF IA ON SUNDAY. THEREAFTER... LARGE EASTERN TROF DEVELOPS WITH QUIET WEATHER PERSISTING THROUGH MUCH OF THE WORK WEEK. APPEARS THAT 850MB FLOW WILL BE FROM THE NORTHEAST WITH RELATIVELY COOL TEMPERATURES INTO NEXT WEEK ALONG WITH THE CALM WEATHER. NOT UNTIL LATE IN THE WEEK AND THE 4TH OF JULY WEEKEND DOES IT APPEAR THAT IA WILL HAVE CHANCES OF PCPN. && .AVIATION... 26/00Z...DEVELOPING TSRA COMPLEX OVR SRN MN WILL SPRD/DVLP SWD INT NRN IA AND TRIED TO TIME A COUPLE HR PD OF GREATEST THREAT ACRS THE TAF SITES. THINKING NOW IS KFOD 03Z, KALO 05Z KMCW 03Z, KDSM 06Z, AND KOTM 08Z. WILL CARRY A HR OR TWO WINDOW ARND OF VCTS TYPE STUFF...BUT EXPECT CONDS OUTSIDE OF STRONG LINE TO BE VRR. VFR CONDS THRU A GOOD PART OF STA..BUT EXPECT TO SEE VIGEROUS TSRA DVLPT BY MID TO LATE AFTN OVR AT LEAST THE N HLF OF IA. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE AVIATION...MS JUN 10 LONG TERM...COGIL
Hazardous weather outlook, Jun 25, 3:38 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 338 PM CDT FRI JUN 25 2010 IAZ033-034-044>049-057>062-070>075-081>086-092>097-261100- SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 338 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM THIS EVENING THROUGH TONIGHT. THE BEST CHANCES WILL BE FURTHER NORTHEAST...WITH ISOLATED SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN POSSIBLE MAINLY NORTH OF HIGHWAY 30. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG WINDS. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM SATURDAY EVENING INTO SUNDAY. SOME STORMS COULD BE SEVERE DURING THIS PERIOD. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND POSSIBLY SATURDAY AFTERNOON AND NIGHT. IAZ004>007-015>017-023>028-035>039-050-261100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON- HARDIN-GRUNDY-BLACK HAWK-TAMA- 338 PM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING AND EARLY TONIGHT...WITH SEVERE WEATHER AND LOCALLY HEAVY RAIN LIKELY. THE GREATEST SEVERE WEATHER THREAT WILL BE FOR STRONG DAMAGING WINDS...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...SOME AREAS ARE STILL SATURATED FROM HEAVY RAINS EARLIER THIS WEEK AND ANY ADDITIONAL HEAVY RAINFALL COULD LEAD TO MORE FLOODING. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM SATURDAY AFTERNOON INTO SUNDAY. SOME STORMS COULD BE SEVERE DURING THIS PERIOD. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT AND POSSIBLY SATURDAY AFTERNOON AND NIGHT. LEE
In the hours before
Local storm report, Jun 25, 9:38 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
938 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG DOLLIVER 43.46N 94.61W
06/25/2010 EMMET IA EMERGENCY MNGR
NUMEROUS TREES DOWN IN DOLLIVER
&&
DONAVONLocal storm report, Jun 25, 9:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
942 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST ESTHERVILLE 43.40N 94.83W
06/25/2010 M70 MPH EMMET IA ASOS
ESTHERVILLE ASOS MEASURED A WIND GUST TO 61 KNOTS OR 70
MPH.
&&
LEELocal storm report, Jun 25, 9:53 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
953 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG LAKE MILLS 43.42N 93.53W
06/25/2010 WINNEBAGO IA LAW ENFORCEMENT
TREE DOWN IN LAKE MILLS
&&
DONAVONLocal storm report, Jun 25, 9:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
956 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM NON-TSTM WND GST ESTHERVILLE 43.40N 94.83W
06/25/2010 M62 MPH EMMET IA ASOS
SECOND STORM PRODUCES A WIND GUST AT THE ESTHERVILLE
AIRPORT OF 62 MPH.
&&
MS JUN 10Local storm report, Jun 25, 9:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
959 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 5 NE JOICE 43.42N 93.39W
06/25/2010 WORTH IA BROADCAST MEDIA
TREE REPORTED DOWN OVER HIGHWAY 105. REPORT RELAYED BY
KAAL.
&&
DONAVONLocal storm report, Jun 25, 10:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST AREDALE 42.83N 93.00W
06/25/2010 E60 MPH BUTLER IA EMERGENCY MNGR
VERY STRONG WIND KICKING UP DEBRIS REPORTED BY BUTLER
COUNTY SPOTTERS. ALSO POTENTIAL WALL CLOUD REPORTED BY
GREENE.
&&
DONAVONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:24 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Kossuth, Winnebago, Worth | 66 min |
| Jun 25, 8:39 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 39 min |
| Jun 25, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin | 49 min |
| Jun 25, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Hancock, Humboldt, Kossuth, Palo Alto, Winnebago and 1 more | 49 min |
| Jun 25, 9:38 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 67 min |
| Jun 25, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 47 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hamilton, Hardin, Humboldt and 2 more | 43 min |
| Jun 25, 10:06 PM CDT | Tornado Warning | DMX | Wright | 24 min |
| Jun 25, 10:09 PM CDT | Tornado Warning | DMX | Humboldt, Wright | 12 min |
| Jun 25, 10:35 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 40 min |
| Jun 25, 10:37 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Emmet, Humboldt, Kossuth, Palo Alto, Pocahontas and 2 more | 53 min |
| Jun 25, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Grundy, Hamilton, Hardin, Marshall, Story and 2 more | 50 min |
| Jun 25, 11:23 PM CDT | River Flood Warning | DMX | Emmet | 13 days |
| Jun 25, 11:31 PM CDT | Flash Flood Warning | DMX | Emmet, Palo Alto | 6 hr |
| Jun 25, 11:33 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story | 57 min |
| Jun 25, 11:35 PM CDT | Areal Flood Advisory | DMX | Emmet, Kossuth, Palo Alto | 3 hr |
| Jun 25, 11:45 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Palo Alto, Pocahontas, Sac | 60 min |
| Jun 26, 12:13 AM CDT | Flash Flood Warning | DMX | Humboldt, Pocahontas, Webster | 6 hr |
| Jun 26, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Pocahontas, Webster, Wright | 40 min |
| Jun 26, 12:45 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 60 min |
| Jun 26, 1:38 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 37 min |
| Jun 26, 3:52 AM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 38 min |
| Jun 26, 3:55 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 28 hr |
| Jun 26, 4:30 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 60 min |
| Jun 26, 5:06 AM CDT | River Flood Warning | DMX | Webster | 7 days |
| Jun 26, 5:09 AM CDT | River Flood Warning | DMX | Palo Alto | 4 days |
| Jun 26, 5:29 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 23 min |
| Jun 26, 6:05 AM CDT | Areal Flood Warning | DMX | Humboldt | 12 hr |
| Jun 26, 6:34 AM CDT | River Flood Warning | DMX | Mahaska | 6 days |
| Jun 26, 7:00 AM CDT | Areal Flood Warning | DMX | Palo Alto | 12 hr |
| Jun 26, 9:54 AM CDT | River Flood Warning | DMX | Madison, Warren | 5 hr |
| Jun 26, 4:22 PM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 4 hr |
| Jun 26, 4:34 PM CDT | River Flood Warning | DMX | Marshall | 5 days |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.